# SDR FDEA202303070548

- Difficulty date: March 7, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ACCY COMPT ZONE 316 RH SIDEWALL SKIN CORRODED AT TWO NUTPLATES FOR FILLET   SCREWS. MRKD STA 2150.   INSTALLED FABRICATED DOUBLER IAW E.A.1-5330-T0373990. BLENDED OUT CORROSION REF   MD11 SRM 53-00-00-2R FUGURE 202 SHEET 03.    *MAJOR REPAIR*
